MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER

SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER
Model Number AR-T12E
Medical Device Problem Codes Corroded (1131); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the camera head leads had poor contact, the cable of camera head is twisted and distorted, resulting in horizontal stripes in the image, camera head and adapter are corroded and cannot be disassembled.No additional information provided.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted upon completion or if additional information is received.
 
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide the final investigation results and additional information.The device was returned to olympus for evaluation and the customer's allegation was confirmed.Poor cable contact (indicated by the user was reproduced by the repair department.The cause has already been isolated as the occurrence of horizontal stripes in the image due to a twisted cable in the combination device.In addition, a new appearance abnormality was observed.The head and adapter are corroded and cannot be disassembled.A definitive root cause cannot be identified.A device history review cannot be performed due to lack of lot/serial no.Information.The instruction manual for the device in question was checked.As a result, no abnormality was found.-are the reported risk or harms documented in the ifu? ¿warning/caution is stated.(refer to the relevant section of the ifu) -was the device used according to the ifu and the label? it could not be determined from the complaint information whether it was used in accordance with the ifu.-does the ifu/label need to be revised or is there a problem with the translations, descriptions, or figures? ¿no need to be revised.Section where ifu applicable] operation (warning) if an abnormal endoscopic image/function occurs and returns to its normal condition by itself, the equipment has malfunctioned.Continued use in such condition may cause abnormality again and it may not be able to recover to normal condition.In this case, immediately stop use and withdraw the endoscope from the patient slowly.Continued use of such equipment may cause patient injury, bleeding and/or perforation.If the endoscopic image on the video monitor should unexpectedly disappear or freeze during an examination and cannot be restored, turn off and then on again.If the image still does not appear, immediately turn off.Disconnect the camera head from the endoscope and carefully withdraw the endoscope from the patient, while viewing through the endoscope¿s eyepiece.In addition, be sure to prepare another camera head to ensure that the examination does not need to be interrupted due to equipment failure or malfunction.Olympus will continue to monitor the field performance of this device.
 
Additional Manufacturer Narrative
This report is being submitted for correction to the device model number.Please see updates to the following fields: d4 (model number, udi), h2, h4 and h10.This report captures the complaint on video adapter.The related camera head complaint is captured in patient identifier: (b)(6) (report ref #: 3002808148-2023-20019-00).

Brand Name
VIDEO ADAPTER
Common Device Name
VIDEO ADAPTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18460969
Report Number3002808148-2024-30056
Device Sequence Number15251977
Product Code GCJ
UDI-Device Identifier04953170023804
UDI-Public04953170023804
Combination Product (Y/N)N
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-T12E
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer01/05/2024
02/01/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/30/2024
03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown